Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedies for a rash on the elbow

Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14616 Questions

default
Posted on Mon, 29 Aug 2016 in Internal Doctor Category
Question: TO Dr. XXXXXXX Bhavsar

sir i am sending you a picture of the details of multivitamans that i was taking 2 years back. so that you can give more accurate suggestion. . i stop this mulivitaman bcz of my stomach problem ibs etc. and now last week i started again
Dr i am again and again sending questions , i knw i am over stressed but i have to ask you some more question . can i?
doctor
Answered by Dr. Kaushal Bhavsar 17 minutes later
Brief Answer:
Yes, your all questions are most welcome.

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
Don't worry. I am here to answer all your questions.
So your all questions are most welcome.
You can ask me anything you want to know.
I won't mind if you ask me 100 questions.
You can also ask your sexual questions if you have any.
So I am ready for talk.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar 1 hour later
Thanks a lot sir for your kind behaviour.
i have attached one picture of multivitaman ingredients that you was asking(which i was using before , and then stopped 2 years back because of IBS and stomach problems) .


and sir i want to show u one picture of a rash which i have last year on my arm.. and it finishe in 3 days. i am trying to attach that image .kindly check that . this rash apeared after 8 month of my bad experience. and dr here on healthcaremagic told me its might be due to stress or high sugar level. bcz i was having a sugar report of little high. but i have the same fear of hiv . can u please check that.?
doctor
Answered by Dr. Kaushal Bhavsar 1 hour later
Brief Answer:
Which body part is this?

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
I have gone through the contents of centrum and images you have attached.
If you are comfortable with centrum then continue it. If not comfortable then tell me, I will give you another name.
For rash, please let me know which body part is this?
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar 19 hours later
arm .. above and very near part of elbow
doctor
Answered by Dr. Kaushal Bhavsar 2 minutes later
Brief Answer:
Can you send me your current picture of that particular part?

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
Can you send me current image of that particular part?
I want to see both pictures together and compare.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar 1 hour later
sir i told u .. in 3 days this rash finished and aftet that skin was perfectly normal. and its now 15 months.but if u still need the picture. i will send u.
doctor
Answered by Dr. Kaushal Bhavsar 8 minutes later
Brief Answer:
OK. No need to worry for this rash.

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
Well, in that case, no need to worry for this rash.
No need to worry for HIV infection.
In my opinion, you should take influenza vaccine.
Have you heard about this?
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar 27 hours later
No sir i have not listened about influenza vaccine. this rash i faced more then one year back. still u think this might be due to influenza or you are suggesting me vaccine due to my current conditions.?
doctor
Answered by Dr. Kaushal Bhavsar 3 minutes later
Brief Answer:
You should take annual influenza vaccine.

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
Influenza vaccine is to prevent recurrent viral upper respiratory tract infection. Influenza is the most common virus for this.
So if you take this influenza vaccine, you are protected from viral infection.
So your throat problem, rash problem etc may not recur.
Hope I make it clear about influenza vaccine. Have I?
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar 7 minutes later
ok sir its clear... one last question is that again same topic . i hope u will reply same like before. does the poeple with hiv have same type of rash? or they have many rashes that comes and goes in different body part?
doctor
Answered by Dr. Kaushal Bhavsar 4 minutes later
Brief Answer:
No hiv related rash is different.

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
No hiv related rash is different. It is for longer duration and at different sites.
So no need to worry for HIV related rash.
Hey, will you get influenza vaccine in Qatar?
And when are you planning to take it?
Because You need to undergo blood test first.
So please let me know answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar 6 days later
Question for Dr. XXXXXXX Bhavsar

sir kinldy answer my question.

i have a big trouble now. a strange thing happened .. i was driving for a long distance from last 6 hours. but during my stop at a station i found blood in my trouser . and that blood was from ny scortum of testicals. from 3 days there was a small pimple type thing apreared. and now a cut is there. and blood was enough to make me out of sense. sir please tell me what could be this.? i am in trouble .is this any std?
doctor
Answered by Dr. Kaushal Bhavsar 7 hours later
Brief Answer:
Blood is mostly due to bursting of pimple.

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
Blood is mostly due to bursting of pimple.
This is common thing in Pimples.
Pimples are actually boils, infection of sebaceous cyst. And it is common in hairy parts like scrotum, underarms, head etc.
Most common cause for this is poor hygiene and excessive perspiration.
If you are not wearing cotton undergarments then this can also cause boils.
This is not STD, so relax about hiv or other infection.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks..
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar 6 hours later
infact sir before i have not observed such thing.
can u plz expalin why i could not feel pain? i directly observed blood.
my 2nd question is about blood group . a blood group report is required for my company id. does that test is related to hiv? or its only blood group test?
doctor
Answered by Dr. Kaushal Bhavsar 8 minutes later
Brief Answer:
It is only blood group, it is not related with HIV.

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
Blood group testing is different. It has nothing to do with HIV testing.
So don't afraid about blood group test.
Well pain is not there mostly because it might be very small.
If you don't mind, can I see the picture of that lesion?
I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Medical Topics

Recent questions on  Irritable bowel syndrome

doctor1 MD

After just eating, i had a sudden sharp excruitating pain in my collar bone which has travelled down to my stomach. It only lasted 10 minutes but...

doctor1 MD

Dr iam on thyronorm50 neksiuii20 losar h 50 razel 5 restyl 0.25 sometimes ondem 4as ihave morning nasea nowdisturbed and constipated bowels from...

doctor1 MD

Hello there! I ve been having some major gastrointestinal issues for the past 3 years or so, and this past year I had to drop out of school because...

doctor1 MD

After I have an orgasm, my stomach hurts/cramps and I have to almost immediately make a bowel movement. The pain will linger on for a while after...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

mainly whenever I we eat little spicy food then I will be having loose motion problem..can you suggest some medicine or syrup.

doctor1 MD

The symptoms are for a 62 year old woman who is hypothyroid, takes 25 micrograms of tirosint and also takes 290 micrograms of Linzess for IBS . She...